# SDR HEEA082610

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Aircraft time: 7,049 hours
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 066402600
- Part serial: 4208
- Condition: Damaged
- Location: Loran Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN RECEIVER LARGE KNOB ON LT SIDE HARD TO TURN. IN SHOP REPAIR.
